# SDR SIMA20120919001

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 26,528 hours, 23,845 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2916 THE CREW REPORTED WHILE LANDING THE AIRCRAFT PULLED TO THE LEFT WITH EVEN BRAKING PRESSURE APPLIED, NOTICEABLE AT HIGH SPEED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  BLED AIR FROM ALL 4 BRAKES, SERVICED SYSTEM.  PERFORMED TAXI CHECK  AND AIRCRAFT STOPS STRAIGHT WORK DONE IAW EMB 135 AMM 32-40-00.  AIRCRAFT IS RETURNED TO SERVICE.
